# SDR SWAA2024091236931

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,436 hours, 13,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD 3 R/H AISLE EMERGENCY LIGHTS INOP.   REMOVED AND REPLACED BATTERY PACK ON M1676 POWER SUPPLY REF AMM 33-51-06 OPS CHECK GOOD.
